# SDR JJBA20211028064

- Difficulty date: October 28, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 34,551 hours, 22,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LOCATING SIGN INOPERATIVE. RE SECURED CONNECTORS ON AFT EMERGENCY EXIT LOCATOR SIGN. OPS CHECK SAT.
